Symmetries in 4-dimensional Lorentz manifolds

Graham Stanley Hall

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)207-214
Number of pages7
JournalUniversitatis Iagellonicae. Acta Mathematica
Volume40
Publication statusPublished - 2002

Cite this

Symmetries in 4-dimensional Lorentz manifolds. / Hall, Graham Stanley.

In: Universitatis Iagellonicae. Acta Mathematica, Vol. 40, 2002, p. 207-214.

Research output: Contribution to journalArticle

Hall, Graham Stanley. / Symmetries in 4-dimensional Lorentz manifolds. In: Universitatis Iagellonicae. Acta Mathematica. 2002 ; Vol. 40. pp. 207-214.
@article{b4e5a4f673684fae897abab758b5e8d9,
title = "Symmetries in 4-dimensional Lorentz manifolds",
author = "Hall, {Graham Stanley}",
year = "2002",
language = "English",
volume = "40",
pages = "207--214",
journal = "Universitatis Iagellonicae. Acta Mathematica",
issn = "0860-0120",
publisher = "Jagiellonian University Press",

}

TY - JOUR

T1 - Symmetries in 4-dimensional Lorentz manifolds

AU - Hall, Graham Stanley

PY - 2002

Y1 - 2002

M3 - Article

VL - 40

SP - 207

EP - 214

JO - Universitatis Iagellonicae. Acta Mathematica

JF - Universitatis Iagellonicae. Acta Mathematica

SN - 0860-0120

ER -